The meds make my mouth feel like I've been sucking on quarters all day. I've been chewing gum a lot lately and that seems to help a lot.
Its the dragon dying it smells like that !!!
Thank God it gone now 7 weeks post in fact it has commed and goes during whole tx. Part of the roller coaster ride i guess its a ride in many dimensions!!!!!!!!!!
Just for the record:
I don't experience any strange mouth odor, but the taste I feel is kind of very bitter - didn't have it before tx. I've disregarded it up to now and it doesn't bother me a lot as I know it's from the meds.
Well if you've just started treatment the meds do come pouring out of your pores and some of us have had a problem with that. Literally it almost drove me crazy the first few months/weeks (can't remember how long anymore) because I swear i could smell the meds everywhere and was so paranoid that others could too.
It did dissapate in time - either you get used to it or the body gets used to it and isn't trying to reject as much or something that I can't explain.....
But gum did become my best friend too (altough I swear I could smell it on my pillow and in my sheets from the night sweats).
I would't spend a boatload of money because if it is the meds - you won't be able to get rid of that because they ARE deep inside of you.
personally, don't think it has to much to do with liver conditions. i had this before bc i was bad with sinus issues and there were little white globs of bacterial synthesis hiding in pores in my tonsils. sometimes they would fall out themselves others i feel something itchy in my throat and would try to force it out with my pinky but don't do that bc that'll cause inflammation. try saline nasal sprays, cheap and cleans your nasal passages nicely. could also do with earwax issues, the nose ear and throat are all connected. and make sure you brush your tongue and use mouthwash daily!
The white globs in tonsils are called tonsil stones. Both my grown children get them. They do cause a really foul odor because they're actually trapped particles of food, caught in the tonsils, decaying. If you have your tonsils, check in your mouth with a mirror. If you have them, you'll probably be able to see them.
If you google this there's info on the net about them. Rebounding (jumping on a mini-tramp) is supposed to help stimulate the immune system and is said to clear up tonsil stones.
Problems with the gums and teeth can also cause breath odor. As lala said, there are so many things that could be responsible.
From looking at your profile, it seems that you're not on tx, is that correct? But if you are on tx, the drugs can do all sorts of things to our senses.
Best of luck to you, hope you figure it out.